# SDR MALA060642

- Difficulty date: December 20, 2006
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 23,372 hours, 25,293 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURAL DAMAGE OCCURRED TO THE NOSE WHEEL WELL AND FORWARD RIGHT SIDE FUSELAGE SECTION AS A RESULT OF A MAIN HYDRAULIC ACCUMULATOR EXPLOSIVE RUPTURE, WHILE THE AIRCRAFT WAS ON THE GROUND DURING A ROUTINE MAINTENANCE VISIT.  A PREVIOUS SDR WAS SUBMITTED TO COVER THE REPORTING REQUIREMENTS FOR THE ACCUMULATOR COMPONENT FAILURE.  THIS REPORT IS TO COVER THE RESULTING STRUCTURAL DAMAGE AND SUBSEQUENT REPAIRS.   A PORTION OF THE RUPTURED ACCUMULATOR TRAVELED DOWNWARD CAUSING EXTENSIVE DAMAGE TO THE NOSE WHEEL WELL RIGHT SIDEWALL WEB AND LOWER LONGERON (P/N 7253620-068).  THE SIDEWALL WEB AND LONGERON WERE SEVERED APPROXIMATELY 8 INCHES AFT OF THE FORWARD END OF THE NOSE WHEEL WELL.   THE LOWER FORWARD RIGHT SIDE
